# SDR 2006UALA00497

- Difficulty date: March 14, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 38,176 hours, 27,871 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Tool Damage
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR FWD FRAME LWR CORNER HAS A TOOLING MARK ON THE AFT FACE.  REMOVED DAMAGE & CHECK FOR MATERIAL LOSS. FABRICATED & INSTALLED DOUBLER REF. SRM 51-70-13.
